Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking medication for thyroid, PCOS. Periods delayed after taking cytomid for facial hair growth. Remedy?

I am 34 years old and have been detected with thyroid in Aug 2012 after my delivery in 2011. I am on Thyrox 75mg per day. I also suffer from PCOS since the last 5 years and am been given Glycomet 850mg twice a day. Since Sep 2012 my doctor has also included Cytomid 250 mg once a day for facial hair growth. I am now suffering delay in periods...... I used to have a 28 day cycle but in Oct I got my periods after 32 days and this month in Nov it has been delayed by 37 days and am still awaiting them. I am not pregnant and my doc has asked me to take Modus 10mg twice a day for 5 days? I need to know if I need to see a gynac? Please help...........Shall I consume Modus???
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hello,

Welcome to Healthcare Magic.

I have read your question fully and understand your concerns.
As you have not yet got your period, you could take the Modus as prescribed by your doctor. Once you finish the course of these tablets, you will get a with drawl bleed within 5 days. From the next month onwards you have two choices. If you want to regularise your period you can go on a combined contraceptive pill like Ergest or Ovral-G for a few months. This tablet is to be taken for 21 days and then you will have a tablet free period for 7 days. After stopping the tablet, within 2-3 days you will get a with drawl period which is like your period. Irrespective of whether your bleeding has stopped or not, you will start the next pack on the 8th day. There are some contraindications for this tablet like it should not be given in obese patients, or in patients with high BP, in migraine patients etc. Hence to get a prescription, I would advise you to see your doctor.

Another option is to continue with the Modus. Every month if your period is delayed you could use the Modus.

I hope this answer has helped you.

Thank you

Regards
Dr Sunita Sayammagaru
Answered: Mon, 6 Mar 2017
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor